Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 7, NWS Tulsa, OK

March 28, 2014Adair County, Oklahoma; Benton County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 28, 2014, 4:04 PM CDT for Adair County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 28, 2014, 4:04 PM CDT (21:04 UTC)
Expired
Mar 28, 2014, 4:45 PM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Benton County, AR, Washington County, AR, Adair County, OK

The radar

The Western Arkansas radar (KSRX), 90 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -72 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
-72 m²/s²
0-3 km storm-relative helicity
-48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

071 
WUUS54 KTSA 282104
SVRTSA
ARC007-143-OKC001-282145-
/O.NEW.KTSA.SV.W.0007.140328T2104Z-140328T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI MAR 28 2014

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BENTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS...
  NORTHEASTERN ADAIR COUNTY IN NORTHEAST OKLAHOMA...

* UNTIL 445 PM CDT

* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF WATTS TO CINCINNATI TO WESTVILLE...
  AND MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED. A 72 MPH WIND GUST WAS REPORTED AT THE 
WESTVILLE MESONET AT 355 PM.

  IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...SUMMERS...CINCINNATI...
  WATTS...LINCOLN...CANEHILL...LAKE FRANCIS...RHEA...SILOAM
  SPRINGS...WEDINGTON...PRAIRIE GROVE...VINEY GROVE...PRAIRIE GROVE
  BATTLEFIELD STATE PARK...HOGEYE...SAVOY...FAIRMOUNT...GALLITIN...
  WALNUT GROVE...FARMINGTON...WEST FORK...WHEELER...HARMON...
  GREENLAND...HIGHFILL...DRAKE FIELD AIRPORT...ROCKY COMFORT...
  TONTITOWN...FAYETTEVILLE...NORTHWEST ARKANSAS REGIONAL AIRPORT...
  JOHNSON...HEALING SPRINGS...ELM SPRINGS...SHADY GROVE...BLACK
  OAK...OAK GROVE...HICKS...SULPHUR CITY...CAVE SPRINGS...
  SPRINGDALE...ELKINS...DURHAM...SONORA...GOSHEN...LOWELL AND TUTTLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3589 9455 3616 9472 3617 9469 3616 9457
      3621 9457 3632 9419 3618 9400 3594 9395
TIME...MOT...LOC 2103Z 253DEG 35KT 3614 9465 3607 9453
          3595 9448

HAIL...<.75IN
WIND...70MPH

$$

LACY
2 follow-up statements
135 
WWUS54 KTSA 282111
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
411 PM CDT FRI MAR 28 2014

OKC001-282120-
/O.CAN.KTSA.SV.W.0007.000000T0000Z-140328T2145Z/
ADAIR OK-
411 PM CDT FRI MAR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAIR COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3594 9395 3589 9452 3613 9456 3616 9456
      3618 9457 3621 9457 3632 9419 3618 9400
TIME...MOT...LOC 2110Z 253DEG 35KT 3616 9457 3609 9445
          3597 9440

$$

ARC007-143-282145-
/O.CON.KTSA.SV.W.0007.000000T0000Z-140328T2145Z/
BENTON AR-WASHINGTON AR-
411 PM CDT FRI MAR 28 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
WASHINGTON AND SOUTHWESTERN BENTON COUNTIES IN NORTHWEST ARKANSAS
UNTIL 445 PM CDT...

AT 408 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WEST SILOAM SPRINGS TO CINCINNATI TO LINCOLN...AND
MOVING EAST AT 40 MPH.

HAZARD...70 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
         HOMES...ROOFS AND OUTBUILDINGS.

LOCATIONS IN OR NEAR THE PATH INCLUDE...SILOAM SPRINGS...WEDINGTON...
  VINEY GROVE...PRAIRIE GROVE...PRAIRIE GROVE BATTLEFIELD STATE
  PARK...HOGEYE...SAVOY...FAIRMOUNT...GALLITIN...WALNUT GROVE...
  FARMINGTON...WHEELER...WEST FORK...HARMON...HIGHFILL...GREENLAND...
  DRAKE FIELD AIRPORT...ROCKY COMFORT...FAYETTEVILLE...TONTITOWN...
  NORTHWEST ARKANSAS REGIONAL AIRPORT...JOHNSON...HEALING SPRINGS...
  ELM SPRINGS...SHADY GROVE...BLACK OAK...OAK GROVE...HICKS...SULPHUR
  CITY...CAVE SPRINGS...SPRINGDALE...ELKINS...DURHAM...SONORA...
  GOSHEN...LOWELL AND TUTTLE.

THE STRONGEST WIND GUSTS WILL LIKELY BE ACROSS NORTHERN WASHINGTON 
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3594 9395 3589 9452 3613 9456 3616 9456
      3618 9457 3621 9457 3632 9419 3618 9400
TIME...MOT...LOC 2110Z 253DEG 35KT 3616 9457 3609 9445
          3597 9440

HAIL...<.75IN
WIND...70MPH

$$

LACY
048 
WWUS54 KTSA 282140
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
440 PM CDT FRI MAR 28 2014

ARC007-143-282150-
/O.EXP.KTSA.SV.W.0007.000000T0000Z-140328T2145Z/
BENTON AR-WASHINGTON AR-
440 PM CDT FRI MAR 28 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WASHINGTON AND
SOUTHWESTERN BENTON COUNTIES IN NORTHWEST ARKANSAS WILL EXPIRE AT 445
PM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.  HOWEVER...GUSTY WINDS ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

LAT...LON 3594 9395 3589 9452 3613 9456 3616 9456
      3618 9457 3621 9457 3632 9419 3618 9400
TIME...MOT...LOC 2140Z 253DEG 35KT 3621 9408 3613 9399
          3600 9395

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 2:57 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, Mar 28, 2:57 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
257 PM CDT FRI MAR 28 2014

.DISCUSSION...

STRONG TO SEVERE THUNDERSTORMS ARE ONGOING THIS AFTERNOON ACROSS
A GOOD CHUNK OF EASTERN OKLAHOMA AND INTO NORTHWEST
ARKANSAS...PRIMARILY TO THE NORTH OF A LARGELY STALLED FRONT
STRETCHING ACROSS SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS.
ADDITIONAL STORMS ARE BEGINNING TO DEVELOP ALONG THE FRONT IN
NORTHERN AND CENTRAL TEXAS...WITH FURTHER DEVELOPMENT POSSIBLE
NORTHEASTWARD INTO FAR SOUTHEAST OKLAHOMA POSSIBLE LATER THIS
AFTERNOON/EVENING. ELEVATED INSTABILITY SUFFICIENT ENOUGH TO
SUPPORT SEVERE HAIL...ALTHOUGH REPORTS TO THIS POINT HAVE
INDICATED SUB SEVERE HAIL WITH THE CURRENT ACTIVITY. THE UPPER
WAVE RESPONSIBLE FOR THE ONGOING STORMS WILL MOVE EAST OF THE AREA
TONIGHT...WITH COVERAGE DIMINISHING THROUGH THE EVENING. CLEARING
SKIES OVERNIGHT...ESPECIALLY ACROSS NORTHEAST OKLAHOMA WILL LEAD
TO COOLER TEMPERATURES BY TOMORROW MORNING. SOME SPOTS NEAR THE
KANSAS BORDER MAY DROP TO AT OR NEAR FREEZING. THE WEEKEND SHOULD
BEGIN ON A PLEASANT NOTE TOMORROW...WITH SUNNY SKIES...LIGHTER
WINDS...AND HIGHS IN THE 60S.

VERY HIGH FIRE DANGER WILL OCCUR SUNDAY...PERHAPS BLEEDING OVER
INTO MONDAY AFTERNOON ALSO. PARTS OF THE AREA WILL APPROACH RED
FLAG CRITERIA ON SUNDAY...WITH WELL ABOVE NORMAL
TEMPERATURES...NEARING 80 DEGREES...LOW RELATIVE HUMIDITIES NEAR
25 PERCENT...AND SOUTHERLY WINDS GUSTING ABOVE 30 MPH. WOULD NOT
BE SURPRISED TO EVENTUALLY SEE AT LEAST A FIRE WEATHER WATCH
ISSUED FOR PARTS OF THE AREA SUNDAY.

LATE SUNDAY NIGHT AND INTO MONDAY A FRONT WILL MOVE TOWARD THE
AREA...WITH LOW THUNDERSTORM CHANCES ALONG AND AHEAD OF IT.
MOISTURE SHOULD BE SOMEWHAT LIMITED. THE FRONT WILL STALL ACROSS
PARTS OF SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS...AND MOVE
NORTHWARD AS A WARM FRONT TUESDAY AND TUESDAY NIGHT. LOW
THUNDERSTORM CHANCES WILL ACCOMPANY THIS FRONTAL MOVEMENT AS WELL.

THE NEXT SHOT OF SEVERE WEATHER WILL COME MAINLY WEDNESDAY AND
WEDNESDAY NIGHT AS THE AFOREMENTIONED FRONT MOVES BACK SOUTHWARD
AS A LARGE UPPER STORM SYSTEM SWINGS INTO THE SOUTHERN PLAINS
REGION. CURRENTLY APPEARS THAT THERE WILL BE TWO MAIN TIME PERIODS
FOR STORMS AHEAD OF THE FRONTAL PASSAGE...ONE DURING THE DAY
WEDNESDAY AND THE OTHER WEDNESDAY EVENING. SOME STORMS COULD
LINGER INTO THURSDAY.

MODEL INCONSISTENCIES EXIST FOR THE FRIDAY AND INTO SATURDAY
FORECAST...SO HAVE GONE AHEAD AND LEFT THE FORECAST DRY BEYOND
THURSDAY. TEMPERATURES COULD ALSO GET CHILLY DURING THAT PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   36  67  42  78 /  10   0   0   0
FSM   42  67  40  76 /  60   0   0   0
MLC   40  68  42  76 /  20   0   0   0
BVO   32  67  38  77 /  10   0   0   0
FYV   34  61  32  72 /  50   0   0   0
BYV   38  60  37  72 /  60   0   0   0
MKO   37  66  40  76 /  20   0   0   0
MIO   36  62  38  76 /  20   0   0   0
F10   38  66  42  76 /  10   0   0   0
HHW   43  71  40  76 /  20   0   0   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...18
LONG TERM....22
Hazardous weather outlook, Mar 28, 1:08 PM CDT, 2 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
108 PM CDT FRI MAR 28 2014

ARZ001-002-010-011-019-020-029-OKZ049-053>076-291000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
108 PM CDT FRI MAR 28 2014

...LIMITED SEVERE WEATHER POTENTIAL CONTINUES INTO THE EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...GENERALLY ALONG AND EAST OF A LINE FROM EUFAULA
               OKLAHOMA TO FAYETTEVILLE ARKANSAS.
	ONSET...AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...FAR EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...AFTERNOON.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...ALONG AND NORTHWEST OF INTERSTATE 44.
	ONSET...AFTERNOON.

DISCUSSION...
THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE AFTERNOON
HOURS...PRIMARILY ACROSS SOUTHEAST OKLAHOMA AND WESTERN ARKANSAS.
A LIMITED RISK OF SEVERE WEATHER CONTINUES THROUGH THE EARLY
EVENING HOURS...WITH LARGE HAIL THE PRIMARY HAZARD.  THE EXCEPTION
WILL BE EXTREME SOUTHEAST OKLAHOMA WHERE DAMAGING WINDS WILL
ALSO BE POSSIBLE WITH ANY SEVERE STORMS.  AREAS OF LOCALLY HEAVY
RAIN ARE POSSIBLE THROUGH THE EARLY EVENING HOURS BEFORE THE
PRECIPITATION ENDS FROM WEST TO EAST.
ADDITIONALLY...GUSTY NORTH WINDS ACROSS NORTHEAST OKLAHOMA
WILL ALLOW FOR A PERIOD OF HIGHER FIRE SPREAD POTENTIAL THIS AFTERNOON.
WINDS WILL SUBSIDE AFTER SUNSET.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTHEAST OKLAHOMA
AND WESTERN ARKANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...NO HAZARDS.
SUNDAY AND MONDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
         POTENTIAL...HIGH WIND POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
WILDFIRE POTENTIAL WILL INCREASE NOTICEABLY ON SUNDAY AS GUSTY SOUTH
WINDS AND LOW HUMIDITIES RETURN.  A SLIGHT CHANCE OF THUNDERSTORMS
WILL EXIST SUNDAY NIGHT THROUGH MONDAY...OTHERWISE GUSTY WINDS AND
HEIGHTENED FIRE WEATHER CONCERNS WILL CONTINUE.  LOW THUNDERSTORM
CHANCES WILL CONTINUE ON TUESDAY...WITH MORE WIDESPREAD THUNDERSTORMS
EXPECTED WEDNESDAY INTO THURSDAY.  THE WEATHER PATTERN FOR MID TO LATE
NEXT WEEK CONTINUES TO APPEAR SUPPORTIVE OF SEVERE WEATHER.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
THERE WILL BE AN INCREASE IN MEDIA ATTENTION REGARDING THE
SEVERE WEATHER POTENTIAL FOR MID TO LATE NEXT WEEK.  UNDERSTAND
THIS POTENTIAL DOES EXIST...HOWEVER DETAILS AND POTENTIAL
IMPACTS REMAIN UNCERTAIN AND ANY STATEMENTS OTHERWISE SHOULD
BE MET WITH SKEPTICISM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Mar 28, 3:15 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
315 PM CDT FRI MAR 28 2014

ARZ010-011-019-020-282045-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
315 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 345 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHEASTERN CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN
     WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 315 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARNETT TO BIDVILLE TO PINEY...MOVING EAST AT 40 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HICKS...PARADISE...PINEY...TAFT...BIDVILLE...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...FERN...BARNES...TURNERS BEND...
CASS...REDDING...SAINT PAUL...PETTIGREW...COMBS...BRASHEARS...
DUTTON...PATRICK...DELANEY...CROSSES...WITTER...JAPTON...WYOLA...
ARNETT...DURHAM AND LOCKE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 35 MPH.

LAT...LON 3576 9369 3558 9369 3555 9370 3553 9412
      3575 9406 3595 9412 3599 9371 3576 9358
TIME...MOT...LOC 2015Z 267DEG 34KT 3588 9401 3575 9394
          3556 9403

LACY
Special weather statement, Mar 28, 3:30 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT FRI MAR 28 2014

OKZ068-069-282100-
ADAIR OK-CHEROKEE OK-
330 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     NORTHERN ADAIR

AT 329 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF TAHLEQUAH...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CHRISTIE...PROCTOR...TAHLEQUAH...
ELDON AND SCRAPER.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA SIZE HAIL AND WIND
GUSTS TO 35 MPH.

LAT...LON 3617 9467 3593 9458 3586 9505 3606 9513
TIME...MOT...LOC 2029Z 251DEG 38KT 3598 9500

LACY
Special weather statement, Mar 28, 3:34 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
334 PM CDT FRI MAR 28 2014

OKZ065-282100-
OKFUSKEE OK-
334 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTY...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 334 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BOLEY...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CASTLE...PADEN...BOLEY...MASON AND
WELTY.

THIS STORM WILL BE CAPABLE OF PRODUCING PEA TO PENNY SIZE HAIL.

LAT...LON 3564 9642 3557 9619 3555 9619 3555 9613
      3537 9644 3545 9645 3545 9648 3543 9649
      3542 9652 3545 9655 3543 9655 3539 9653
      3539 9655 3546 9663
TIME...MOT...LOC 2034Z 231DEG 28KT 3545 9650

LACY
Special weather statement, Mar 28, 3:49 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
349 PM CDT FRI MAR 28 2014

ARZ001-010-OKZ063-068-069-282115-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
349 PM CDT FRI MAR 28 2014

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 415 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHWESTERN BENTON AND WESTERN WASHINGTON

IN EAST CENTRAL OKLAHOMA
     NORTHEASTERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN DELAWARE AND NORTHERN ADAIR

AT 348 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SCRAPER TO 3 MILES NORTH OF PROCTOR TO 3 MILES
SOUTHWEST OF CHRISTIE...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...BARON...CHRISTIE...
PROCTOR...WESTVILLE...BALLARD...WATTS...WEST SILOAM SPRINGS...
SCRAPER...SILOAM SPRINGS...LAKE FRANCIS...LINCOLN...PRAIRIE GROVE...
SUMMERS...RHEA...VINEY GROVE...CINCINNATI...WEDINGTON...NATURAL FALLS
STATE PARK AND PRAIRIE GROVE BATTLEFIELD STATE PARK.

A WIND GUST TO 42 MPH WAS REPORTED AT THE TAHLEQUAH MESONET STATION
330 PM.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND WIND GUSTS TO 40 MPH.

LAT...LON 3625 9453 3610 9436 3595 9428 3588 9478
      3600 9486 3611 9497
TIME...MOT...LOC 2048Z 259DEG 38KT 3610 9484 3601 9475
          3592 9470

LACY
Local storm report, Mar 28, 4:03 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND GST     1 NW TAHLEQUAH          35.93N 94.98W
03/28/2014  U0 MPH           CHEROKEE           OK   PUBLIC

            SHINGLES BLOWN OFF A STRUCTURE. PRIVACY FENCE BLOWN DOWN.

&&

GEW
Local storm report, Mar 28, 4:04 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
404 PM CDT FRI MAR 28 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     5 WNW WESTVILLE         36.02N 94.65W
03/28/2014  M72 MPH          ADAIR              OK   MESONET

&&

CKH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:27 PM CDTSpecial Weather StatementTSAAdair48 min
Mar 27, 9:52 PM CDTSpecial Weather StatementTSASequoyah23 min
Mar 27, 10:06 PM CDTSevere Thunderstorm WarningTSASequoyah39 min
Mar 27, 10:14 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 27, 10:21 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah39 min
Mar 27, 10:54 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah51 min
Mar 27, 11:03 PM CDTSpecial Weather StatementTSAHaskell42 min
Mar 28, 2:34 AM CDTSpecial Weather StatementTSALeFlore26 min
Mar 28, 3:00 AM CDTSpecial Weather StatementTSALeFlore30 min
Mar 28, 1:37 PM CDTSpecial Weather StatementTSAMuskogee38 min
Mar 28, 1:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh33 min
Mar 28, 1:47 PM CDTSpecial Weather StatementTSACherokee28 min
Mar 28, 2:28 PM CDTSpecial Weather StatementTSAWagoner32 min
Mar 28, 2:43 PM CDTSpecial Weather StatementTSASequoyah47 min
Mar 28, 2:54 PM CDTSevere Thunderstorm WarningTSAAdair, Sequoyah51 min
Mar 28, 3:04 PM CDTSpecial Weather StatementTSACherokee26 min
Mar 28, 3:30 PM CDTSpecial Weather StatementTSACherokee30 min
Mar 28, 3:34 PM CDTSpecial Weather StatementTSAOkfuskee26 min
Mar 28, 3:49 PM CDTSpecial Weather StatementTSAAdair26 min
Mar 28, 4:13 PM CDTSpecial Weather StatementTSAOkmulgee32 min
Mar 28, 4:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee49 min
Mar 28, 5:04 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah41 min
Mar 28, 5:39 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Sequoyah51 min
Mar 27, 10:16 PM CDTSpecial Weather StatementTSACrawford, Madison44 min
Mar 27, 11:30 PM CDTSpecial Weather StatementTSASebastian45 min
Mar 27, 11:47 PM CDTSevere Thunderstorm WarningTSASebastian43 min
Mar 28, 2:21 PM CDTSpecial Weather StatementTSAWashington39 min
Mar 28, 2:37 PM CDTSpecial Weather StatementTSACrawford, Washington38 min
Mar 28, 3:15 PM CDTSpecial Weather StatementTSAFranklin30 min
Mar 28, 4:42 PM CDTSpecial Weather StatementTSACarroll, Madison48 min
Mar 28, 6:30 PM CDTSpecial Weather StatementTSACrawford, Franklin45 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.